Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have spots on neck, back of head and hip. Took benedryl. Now have spread. Is benedryl the reason?

I believe i have a allergy reaction that I woke up with yesterday
I have been told by some it could be poison oak, but can't think of a time when that could have happened unless it was 3 weeks ago. red splotches on back of neck, back of head and hips to begin with. I wasn't aware that you could take 2 benedryl every 4 hours.. so i was only taking 1 every six or 8. I went to sleep and woke up to a really bad swollen face, but not with the redness like the other spots. Also the neck and head bumps had subsided 85%. However there were new places on my body.. thighs back, chest, knees that have flared.. whereas my hips got better as did neck and head... so is benedryl the answer for allergic reaction.. and what if it is poison oak.. can i still bathe? I bought Aveeno Oatmeal Bath.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
it can be possible that u r allergic to some thing like oak. you can have fexofenedine 120 for your allergic reaction .but it seems that u have severe reaction so u should go to GENERAL PHYSICIAN for consultation. they can subscribe u better medication like short term steroids. so u will get rid off soon thanks.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor